Vol. 68, No. 1, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On punctured balls in manifolds

Wolfgang H. Heil

Vol. 68 (1977), No. 1, 81–83
Abstract

E. Brown showed that for any map f of a punctured disc Bn with n holes into a 2-manifold M that is an embedding of ∂Bn, there is an embedding g of a punctured disk Bk into M such that g(∂Bk) is a subcollection of f(∂Bn). In this paper E. Brown’s approach is extended to show that a similar result holds for maps of punctured q-balls into certain q-manifolds (q 3).

Mathematical Subject Classification
Primary: 57A35, 57A35
Milestones
Received: 6 February 1976
Revised: 28 July 1976
Published: 1 January 1977
Authors
Wolfgang H. Heil